# SDR WVER2016110850812

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 34,628 hours, 24,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703413310
- Condition: Cracked
- Location: Bs 235
- Part time: 34,628 hours, 24,553 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 235 FRAME HAS A CRACK  INDICATION .4" LONG AT STRINGER 13A, PROPEGATING FROM THE RADIUS.  FAILED NDT INSPECTION.
